Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
dcrangersfootballclub

Has Anyone Ever Had Any Probelems With There Ears From Taking Accutane ?

Recommended Posts

Has anyone else on here ever had any problems with there ears since taking accutane, i have a problem with my right ear and have no idea what my problem is. I'm having an appointment with my ent and hopefully i can find out.

Share this post


Link to post
Share on other sites

Has anyone else on here ever had any problems with there ears since taking accutane, i have a problem with my right ear and have no idea what my problem is. I'm having an appointment with my ent and hopefully i can find out.

take a search on the board, Not sure what your issue is with the right ear, but some have developed tinnitus, hearing loss, and some minor issues with ears. Also look on your RX info that was enclosed w/accutane or bring it up on line, I believe the information is stated as a side effect that may or may not go away once tx is over.

Good Luck and let us know

Share this post


Link to post
Share on other sites

Actually yes, I had a terrible ear ache, and also have experienced some distortion sounds around loud speakers and whatnot. I did go to the ENT, and he told me I needed tubes in my ears.

Then I went to my primary care doctor (wrong order, I know)...and he looked in my nose and saw that it was all dry and crusted and the "membranes" were all swollen...so all of that fluid was stuck in there.

Basically, the dryness was just causing all sorts of congestion and the nasal pasage and ears are all connected back there.

He gave me flonase for at night, and I use a saline nasal spray in the mornings, and at first I took an Advil Cold and Sinus each morning for about a week.

TADAAAAAAAAAAA I feel so much better.

Give it a try.

Share this post


Link to post
Share on other sites

Actually yes, I had a terrible ear ache, and also have experienced some distortion sounds around loud speakers and whatnot. I did go to the ENT, and he told me I needed tubes in my ears.

Then I went to my primary care doctor (wrong order, I know)...and he looked in my nose and saw that it was all dry and crusted and the "membranes" were all swollen...so all of that fluid was stuck in there.

Basically, the dryness was just causing all sorts of congestion and the nasal pasage and ears are all connected back there.

He gave me flonase for at night, and I use a saline nasal spray in the mornings, and at first I took an Advil Cold and Sinus each morning for about a week.

TADAAAAAAAAAAA I feel so much better.

Give it a try.

cheers for the answeres my ear feels kind of like fullness but i can still hear perfect if that makes sense ? did yours feel like this and when i head a loud noise sometimes it kind of vibrates and twitches ? What is getting tubes in your ears like painfull ?

Share this post


Link to post
Share on other sites

Actually yes, I had a terrible ear ache, and also have experienced some distortion sounds around loud speakers and whatnot. I did go to the ENT, and he told me I needed tubes in my ears.

Then I went to my primary care doctor (wrong order, I know)...and he looked in my nose and saw that it was all dry and crusted and the "membranes" were all swollen...so all of that fluid was stuck in there.

Basically, the dryness was just causing all sorts of congestion and the nasal pasage and ears are all connected back there.

He gave me flonase for at night, and I use a saline nasal spray in the mornings, and at first I took an Advil Cold and Sinus each morning for about a week.

TADAAAAAAAAAAA I feel so much better.

Give it a try.

cheers for the answeres my ear feels kind of like fullness but i can still hear perfect if that makes sense ? did yours feel like this and when i head a loud noise sometimes it kind of vibrates and twitches ? What is getting tubes in your ears like painfull ?

The fullness is what mine was like, and I could hear everything. When the ENT did the hearing tests, mine was perfect. Yes the vibrates with a loud noise is what I had, and actually I still hear that..but the fullness is gone. Tubes is hwat a lot of children get when they have persistent ear infections. I didn't actually get them in, but hte ENT wanted to do so. I guess it just helps your ears open/close when they should.

Share this post


Link to post
Share on other sites

I have had inner ear issues my entire life, including tubes as an adult, i have tinnitus as well, and I do believe that the ringing is WORSE on accutane, as well as the full stuffy feeling

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×